# SDR 96ZZZM865

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 360 SKIN THICKNESS LOSS 10 PERCENT AT DIFFERENT STRINGER STATIONS IN BETWEEN STRINGER 10L AND STRINGER 10R, CROWN AREA INSPECTED PER AD 90-26-09.  REMOVED AND REPLACED FASTENERS WITH OVERSIZE FASTENERS FROM STRINGER 5R TO 10R AND FROM STRINGER 5L TO 10L PER SB 727-53-0084.  SKIN REPAIRED FROM STRINGER 5L TO 5R ON NR 19N00041.
